My doctor is going to try and wean me off clonazepam. I have been taking it for 6 years, two pills a day, (.5mg x 2). I have been doing good for a while now, but due to the weaning process, yesterday he changed me to the wafers (.125mg)... He said to start with a normal dose 4 of them in the morning and at night, giving me the same dosage as before, just in the wafer form. Today was the 1st day I took them in the morning and tonight I feel as if I am a bit stoned and shaking, nervous, backache, and just not good. Its almost time to take my second dose. He wants me to cut back to 3 in the morning in a few weeks and go down from there... Why do these make me feel different than the pill? I still have about a month supply to go in the pill form. Can I take the wafers in the morning and pill before bed or do I have to stay with the wafer or tell my doctor I cant stand the wafer?
cool name... lol anyway, just wanted to say was this yr decision to come off the klonopin, also 6yrs is along time as I have been on differnat types of benzo's after numerous attempts with crisis centers and soon on to try me on everything under the sun to control my panic/agoraphobia, i was liveing in some town don't remember where at the moment but they were talking about swithching me from the pill to the wafer no for me to wean off, I truely don't no why, but I never got to the point of being on them for i had moved and got my new psychiatrist and he just kept me on the pill, I in my opinion if u are feeling this messed u from this med/switch, I would contact your dr asap, if if it gets worse go to the er, benzo's are nothing to play with meaning it has to be monitered very, very closely, for u can have seizure and all sorts of issues especially being on them as long as u and I have... so i would contact doctor tommorow as soon as u wake, tell the secretary it is an emergency that u are having bad side effects from swiching, the dr has to get back ahold of u that day, if he doesn't and things don't change I would be heading for the er just to keep it on the safe side... GOD BLESSand good luck... keep us posted...
- Clonazepam Information for Consumers
- Clonazepam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clonazepam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 19 Aug 2011 • 1 answer
Updated 20 Aug 2016 • 1 answer
Updated 3 days ago • 8 answers
Updated 26 Apr 2017 • 1 answer
Updated 22 Nov 2018 • 2 answers